# SDR 2002FA0000988

- Difficulty date: August 20, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N522PD
- Make and model: Hughes 369E
- Aircraft serial: 0373E
- Aircraft time: 11,796 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Loose
- Location: Swashplate
- Component: Swashplate
- Component part number: 369D21820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SWASHPLATE BEARING LOOSE, EXCESS PLAY
